MathSciNet Relay Station
MathSciNet bibliographic data
MR733715 (85i:53010) 53A10 (35J60 58E12 58G30)
Brezis, Haïm; Coron, Jean-Michel Multiple solutions of $H$-systems and Rellich's conjecture. Comm. Pure Appl. Math. 37 (1984), no. 2, 149–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement